Abstract and Applied Analysis
Volume 2004 (2004), Issue 7, Pages 577-590
Nonmonotone impulse effects in second-order periodic
boundary value problems
1Department of Mathematics, Palack University, Tomkova 40, Olomouc 77200, Czech Republic
2Mathematical Institute, Academy of Sciences of the Czech Republic, Žitná 25, Praha 1 11567, Czech Republic
Received 23 September 2002
Copyright © 2004 Irena Rachůnková and Milan Tvrdý. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We deal with the nonlinear impulsive periodic boundary value
problem , , , , , . We establish the existence results which rely on
the presence of a well-ordered pair of
lower/upper functions associated with the problem. In contrast to previous papers
investigating such problems, the monotonicity of the impulse
functions , is not required here.